# SDR SIMA20201005001

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N280NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000800
- Aircraft time: 3,073 hours, 1,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT (IN CEILING) NEAR ROW 13 IS INOPERABLE AND COVER IS MISSING.  C/A: R & R CABIN EMERGENCY LIGHT ASSEMBLY AT ROW 13, IAW EMB175 AMM 33-50-13.  OPS CHECK FAILED, REF ITEM 2 OF THIS LOG PAGE FOR ADDITIONAL MAINTENANCE.
